# SDR DALA2022011300267

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,406 hours, 38,259 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 2R DOOR DISARMED, ARMED LIGHT STILL ON. CORRECTIVE ACTION: ARM AND DISARMED R2 DOOR LIGHT EXTINGUISHED TEST OK VERIFIED GRIT BAR ARMS AND DISARMS. TEST OK PER B757 AMM 52-11. (8341355)
